# SDR AALA2019030769026

- Difficulty date: March 5, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 60,752 hours, 22,708 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800200
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 RUDDER HINGE POINT HAD EXCESSIVE PLAY.  THE AIRCRAFT WAS GROUNDED.  REPLACED HINGE FITTING IAW AMM 55-36-41-400-001-A.
